# SDR YENA20160526468

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 41,648 hours, 14,516 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 793C000001
- Part serial: 793C000GA050666
- Condition: Failed
- Location: Te Flaps
- Part time: 41,655 hours, 14,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT FROM AIRPORT, FLAP HANDLE MOVED FROM 1 TO 0.  FLAP LOCK SLATS WENT TO ZERO FLAPS LOCKED A LITTLE LESS THAN 1.  ECAM MESSAGE, F/CTL FLAPS LOCKED-WING TIP BRAKE ON.  AFTERWARDS AN OVERSPEED WARNING WAS DISPLAYED.  DIVERTED,  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  R & R RT WING TIP BRAKE, POSITION 35CV IAW AMM 27-51-51. OPS AND LEAK CHECK GOOD.  ACFT WAS RELEASED. ACFT WAS ON A FERRY FLIGHT, NO PASSENGERS ON BOARD, FT 6115, ON 5/26/16, WHEN PILOT REPORTED FLAPS LOCKED AT ZERO.  PILOT DECLARED AN EMERGENCY INTO DESTINATION. ACFT LANDED SAFELY.  FOUND RT FLAP, NR 3 ACTUATOR AT FAULT.  R & R ACTUATOR REF 27-54-49.  COMPLIED WITH ADJUSTMENT AND TEST REF 27-54-00 .OPS CHECK NORMAL. CONFIDENCE FLIGHT WAS PERFORMED. NO REPORTED ISSUES.  ACFT RETURNING TO SERVICE.
